# SDR AALA20101019TUL03

- Difficulty date: October 19, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 30,309 hours, 12,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 986.5 FLOORBEAM HAS CORROSION ON UPPER SURFACE OF BEAM AT LEFT BUTTLINES 22, 29, 32 AND 42.  INSTALLED T-CORD REPAIR AT STA 986.5 FLOORBEAM RIGHT BUTTLINES 5 TO LEFT BUTTLINES 52 AS PER SRM 53-70-51-2R-4.
